MathSciNet Relay Station
MathSciNet bibliographic data
MR2276773 (2008c:14021) 14D20 (37F10 37F45)
DeMarco, Laura The moduli space of quadratic rational maps. J. Amer. Math. Soc. 20 (2007), no. 2, 321–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement